My boyfriend and I had sex the day after my period and the condom broke. We went to cvs within the hour and bought plan b one step. About a week after taking it, I had what seemed to be light spotting which was brownish in color and lasted about two days. It's been almost a month since then and I'm super worried because I still haven't gotten my period! Here's a timeline: March 20:took plan b, circa March 26:spotting, March 15 missed period. Now it's March 23, and I still haven't had my period. Last week my nipples were pretty tender, and I've been nauseous this week. Could these just be normal side affects of plan b and my period is just gonna be late, or is it more probable that I'm pregnant?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.